The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Aging With HIVAging With HIV
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


Oct 3, 2012

Almost nightly and sometimes severe Foot and Leg Cramping. Wondering if Atripla (on almost 2 years)plays a role in this. My Legs are sore in the muscles and tendons 24/7 now.

Response from Mr. Vergel

Nocturnal leg cramps can have several reasons. One of the main ones is low blood levels of potasium, calcium and magnesium. Medications like statins and diuretics used for blood pressure can also cause cramps.

Talk to your doctor about this. With his approval, you may want to try a mineral supplement to see if symptoms improve.


Afraid of HIV
Is it worth it to use Serostim

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint